My diarrhea has got worse I know its a side effect.. But since I have a bile acid problem I thought it would work. Doctors have given up on me they is nothing else they can do. Why has welchol made me worse I have to get up every morning to run to the bathroom now. I can barely leave my house in fear and I have two small children to take to school etc.. Please help anyone I'm on 6 pills doesn't do anything been on it over a week, does it take time?
I too had my gall bladder removed in 2012. I take Welchol 3 times a day. It make my stomach hurt severely. Also still have bad diarrhea. My doctor told me to take Immodiam(sp) like 1/2 to one pill as needed. That is very constipating. The doctor is still experimenting with me. I wish I could find something that would work. It shouldn't take over a day or so for it to work.
- Welchol Information for Consumers
- Welchol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Welchol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Jul 2010 • 2 answers
Posted 2 Feb 2011 • 3 answers
Posted 1 Dec 2012 • 1 answer
Posted 24 Jul 2014 • 1 answer
Welchol - I have read weight gain is not a side effect but I started taking wellchol 3 weeks ago and
Posted 16 Nov 2014 • 1 answer